KWANSEI GAKUIN University Library

Tsukuba journal of mathematics

Vol. 1 (Dec. 1977)-. -- Institute of Mathematics, University of Tsukuba, [1977]-. <SY03095280>
URL to this page:

Collective HoldingsList 1-1 of about 1

No. Location Location2 Volume Available Years/Months Accession status Alert
0001 KS 4F Periodicals 8-23, 27-46 1984-2022
No. 0001
Location KS 4F Periodicals
Volume 8-23, 27-46
Available Years/Months 1984-2022
Accession status

Bibliography Details

title and statement of responsibility area Tsukuba journal of mathematics
Volumes and Years of Serial Vol. 1 (Dec. 1977)-
publication,distribution,etc.,area Sakura-mura, Ibaraki-ken : Institute of Mathematics, University of Tsukuba , [1977]-
physical description area v ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):Tsukuba j. math
variant titles キータイトル(雑誌書誌レコード):Tsukuba journal of mathematics
note Back cover title: Tsukuba j. math
note Published: Tsukuba-shi, Ibaraki (Vol. 11, no. 2 (Dec. 1987)-)
NCID AA00874643
text language code English
frequency of publication code Twice a year
ISSN 03874982
relation bibliography link 継続前誌 :Science reports of the Tokyo Kyoiku Daigaku. Section A / Mathematical Institute, Tokyo Kyoiku Daigaku <SY03095281>
author link 筑波大学数学系||ツクバ ダイガク スウガクケイ <AU00235287>
subject headings Mathematics